# SDR FDEA202011252971

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM LOWER SURFACE IS CORRODED UNDER NUT PLATE BS 1681, LBL 24.  REPLACED NUT PLATE STRIP AS REQUIRED, IAW BOEING DRAWINGS 146N5693 REV "B", 146N5300 REV "F", AND   B757 SRM 51-40-02.
